A Necessary Condition for the Existence of Arcs and Codes
Mathematica balkanica, Tome 18 (2004) no. 1-2, p. 177
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2004_18_1-2_a18,
author = {Assia P. Rousseva},
title = {A {Necessary} {Condition} for the {Existence} of {Arcs} and {Codes}},
journal = {Mathematica balkanica},
pages = {177},
year = {2004},
volume = {18},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2004_18_1-2_a18/}
}
Assia P. Rousseva. A Necessary Condition for the Existence of Arcs and Codes. Mathematica balkanica, Tome 18 (2004) no. 1-2, p. 177. http://geodesic.mathdoc.fr/item/MABA_2004_18_1-2_a18/